| Model Number |
1000 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device will not complete boot-up cycle during power up.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Section h10 and/or h11 of the initial medwatch report (mfr report #0003015876-2023-02442) indicates: stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.Section h10 and/or h11 of the initial medwatch report (mfr report #0003015876-2023-02442) should indicate: stryker evaluated the customers device and was able to verify and duplicate the reported issue.The cause of the reported issue was isolated to the battery, and replaced to resolve the issue.The device passed functional and performance testing and was returned to the customer for use.